# SDR REXA2024102801078

- Difficulty date: March 6, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033199
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING MAINTENANCE FOUND R/H FLOOR BEAM ON AFT SIDE FS 280 TO BE CRACKED ON BOTTOM RADIUS AND REQUIRES REPAIR REPAIRED RIGHT HAND FLOOR BEAM IAW MHIRJ REO# 690-53-11-1695 REV. -- DATED 2024-02-29
